# SDR C2XA98IA346

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959510006
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING FLIGHT 3778, CREW REPORTED THE LEFT HAND MAIN LANDING GEAR WAS SLOW TO RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
